# SDR SWIA200110204

- Difficulty date: September 21, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Aircraft time: 26,113 hours, 30,320 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Strap
- Condition: Out Of Position
- Location: Pneumatic Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 22,000 CABIN ALT LIGHT ON MAP.  CABIN WOULD NOT RESPOND IN AUTO.  SWITCH TO MANUAL, WOULD NOT RESPOND.  AFTER ABOUT 30 SECONDS CABIN STARTED DESCENDING.  DIVERTED FROM STS TO SFO.SECURED INSULATION ON AFT PRESSURE BULKHEAD AND REPOSITIONED BONDING STRAPS ON PNEUMATIC AND ELECTROPNEUMATIC VALVES.  OPS CHECK GOOD.
